# SDR IPXA10662475

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Engine: Ge CF680C2B6F
- System (JASC): 3400 · Navigation System
- Part: Eadi
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

BOTH CAPT AND F/O EADI BLANKED AFTER T/O.  EADI S/G CB RESET, E/E COOLING TEST, EFIS TEST AND CHECKED DISPLAY UNIT COOLING SCREEN, ALL COND NORMAL.
